# SDR 99ZZZX3011

- Difficulty date: May 28, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N600GC
- Make and model: Doug DC-10-30F
- Aircraft serial: 46965
- System (JASC): 7120 · Engine Mount Section
- Part: Mount
- Condition: Loose
- Location: Lt Pylon
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C-CHECK - PYLONS DURING ROUTINE INSPECTION.  REF:  J/C 0834, FOUND FORWARD ENGINE MOUNT BOLTS WITH LOCKWIRE BROKEN AND CAP BETWEEN FORWARD PYLON ENGINE MOUNT AND FORWARD ENGINE MOUNT, LT SIDE 0.065 INCH.  RT SIDE 0.085 INCH.
